# SDR USAASB01276

- Difficulty date: September 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT LEFT ENTRY DOOR AND AFT RIGHT SERVICE DOOR EXTERIOR EGRESS EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK OF ALL EMERGENCY LIGHTS GOOD.  (M)
